# SDR RAIA00210291

- Difficulty date: October 21, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,492 hours, 23,295 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ELECTRICAL SMOKE INDICATION ON CAPTION PANEL. MAINTENANCE TROUBLESHOT AND COULD NOT DUPLICATE PROBLEM, ENGINE, ELECTRICAL, AND AIR CONDITION SYSTEMS ALL CHECKED GOOD.
